# SDR UALA2009011200103

- Difficulty date: January 9, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 50,036 hours, 9,242 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG AFT REV SLEEVE AND INNER C DUCT HAS GRD DMG (REAR-SIDE IMPACT) FROM BAG CART.   REVERSER REMOVED AND SENT TO SHOP 321 FOR REPAIRS. REPLACEMENT REVERSER INSTALLED, WRKNG RIGS AND OP CHECKS.
